Recently, L. G. Huang and X. Zhang [J. Math. Anal. Appl. 332 (2007), no. 2, 1468–1476; MR2324351 (2008d:47111)] defined cone metric spaces by substituting an order normed space for the real numbers and proved some fixed point theorems. In this paper the authors prove a common fixed point theorem for four non-self-mappings in the framework of cone metric spaces. This result is an extension of a common fixed point theorem of Radenović and Rhoades for two non-self-mappings. The paper also contains some illustrative examples. For fixed point results in the framework of cone metric spaces see also [M. Arshad, A. Azam and P. Vetro, Fixed Point Theory Appl. 2009, Art. ID 493965; MR2501489 (2010e:54028); C. M. Di Bari and P. Vetro, Rend. Circ. Mat. Palermo (2) 57 (2008), no. 2, 279–285; MR2452671 (2009h:47086); Rend. Circ. Mat. Palermo (2) 58 (2009), no. 1, 125–132; MR2504991 (2010b:47155)].

Vetro, P. (2012). MR2661185 Reviewed Huang, Xianjiu; Zhu, Chuanxi; Wen, Xi Common fixed point theorem for four non-self-mappings in cone metric spaces. Fixed Point Theory Appl. 2010, Art. ID 983802, 14 pp. (Reviewer: Pasquale Vetro).

MR2661185 Reviewed Huang, Xianjiu; Zhu, Chuanxi; Wen, Xi Common fixed point theorem for four non-self-mappings in cone metric spaces. Fixed Point Theory Appl. 2010, Art. ID 983802, 14 pp. (Reviewer: Pasquale Vetro)

VETRO, Pasquale
2012

Abstract

Recently, L. G. Huang and X. Zhang [J. Math. Anal. Appl. 332 (2007), no. 2, 1468–1476; MR2324351 (2008d:47111)] defined cone metric spaces by substituting an order normed space for the real numbers and proved some fixed point theorems. In this paper the authors prove a common fixed point theorem for four non-self-mappings in the framework of cone metric spaces. This result is an extension of a common fixed point theorem of Radenović and Rhoades for two non-self-mappings. The paper also contains some illustrative examples. For fixed point results in the framework of cone metric spaces see also [M. Arshad, A. Azam and P. Vetro, Fixed Point Theory Appl. 2009, Art. ID 493965; MR2501489 (2010e:54028); C. M. Di Bari and P. Vetro, Rend. Circ. Mat. Palermo (2) 57 (2008), no. 2, 279–285; MR2452671 (2009h:47086); Rend. Circ. Mat. Palermo (2) 58 (2009), no. 1, 125–132; MR2504991 (2010b:47155)].
Settore MAT/05 - Analisi Matematica
http://www.ams.org/mathscinet/search/publdoc.html?pg1=RVRI&pg3=authreviews&s1=178220&vfpref=html&r=11&mx-pid=2661185
Vetro, P. (2012). MR2661185 Reviewed Huang, Xianjiu; Zhu, Chuanxi; Wen, Xi Common fixed point theorem for four non-self-mappings in cone metric spaces. Fixed Point Theory Appl. 2010, Art. ID 983802, 14 pp. (Reviewer: Pasquale Vetro).
File in questo prodotto:
File Dimensione Formato  
2661185.pdf

Solo gestori archvio

Descrizione: recensione
Dimensione 101.33 kB
Formato Adobe PDF
101.33 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/104710
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact